MathSciNet Relay Station
MathSciNet bibliographic data
MR2886668 34K37 (26A33 34B10 34B37)
Wang, Haihua Existence results for fractional functional differential equations with impulses. J. Appl. Math. Comput. 38 (2012), no. 1-2, 85–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement